# SDR VTZA990227

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK AFTER OVERNIGHT MAINTENANCE, AIRCRAFT EMERGENCY LIGHT TOGGLE SWITCH FOUND IN ON POSITION.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
